# SDR SWAA2012062605321

- Difficulty date: June 20, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 21,371 hours, 12,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-CHANNEL CORRODED AT BS 907.  REPAIRED Z-CHANNEL IAW SRM.
